# SDR NSVA2011082

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4354
- Aircraft time: 98 hours, 91 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 860TS09Y00
- Part serial: 652
- Condition: Failed
- Location: Cockpit
- Part time: 98 hours, 91 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DOORS WOULD NOT CLOSE.  FOLLOWED CHECK LIST AND LANDED AT NEAREST SUITABLE AIRPORT FOR REPAIRS.  THE FLIGHT LANDED WITHOUT ANY COMPLICATIONS.  REPLACED LANDING GEAR SELECTOR PANEL, OPS CHECKED GOOD.
